The classification of 3-dimensional locally strongly convex homogeneous affine hypersurfaces.
Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 165-180
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MM2_1993__80_3_155866,
author = {Luc Vrancken and Franki Dillen},
title = {The classification of 3-dimensional locally strongly convex homogeneous affine hypersurfaces.},
journal = {Manuscripta mathematica},
pages = {165--180},
year = {1993},
volume = {80},
number = {3},
zbl = {0795.53008},
url = {http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155866/}
}
TY - JOUR AU - Luc Vrancken AU - Franki Dillen TI - The classification of 3-dimensional locally strongly convex homogeneous affine hypersurfaces. JO - Manuscripta mathematica PY - 1993 SP - 165 EP - 180 VL - 80 IS - 3 UR - http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155866/ ID - MM2_1993__80_3_155866 ER -
Luc Vrancken; Franki Dillen. The classification of 3-dimensional locally strongly convex homogeneous affine hypersurfaces.. Manuscripta mathematica, Tome 80 (1993) no. 3, pp. 165-180. http://geodesic.mathdoc.fr/item/MM2_1993__80_3_155866/